Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2011, 6:48 PM MDT for Dawes County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 6:48 PM MDT (00:48 UTC)
- Expired
- Jun 12, 2011, 7:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Dawes County, NE
The radar
The Rapid City radar (KUDX), 136 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.8 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
192
WUUS55 KCYS 130048
SVRCYS
NEC045-130115-
/O.NEW.KCYS.SV.W.0023.110613T0048Z-110613T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
648 PM MDT SUN JUN 12 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 715 PM MDT
* AT 643 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES EAST OF AGATE DAM RESERVOIR...OR 20 MILES NORTHWEST
OF CHADRON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4284 10339 4300 10349 4301 10346 4301 10289
4291 10285
TIME...MOT...LOC 0048Z 246DEG 28KT 4296 10332
WIND...HAIL 70MPH 1.50IN
$$
TJT2 follow-up statements
255
WWUS55 KCYS 130102
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
702 PM MDT SUN JUN 12 2011
NEC045-130115-
/O.CON.KCYS.SV.W.0023.000000T0000Z-110613T0115Z/
DAWES NE-
702 PM MDT SUN JUN 12 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
DAWES COUNTY UNTIL 715 PM MDT...
AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF CHADRON AIRPORT...OR 16 MILES NORTHWEST OF
CHADRON...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN DAWES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4288 10332 4300 10339 4301 10339 4301 10289
4291 10285
TIME...MOT...LOC 0101Z 246DEG 28KT 4300 10319
WIND...HAIL 70MPH 1.50IN
$$
TJT334
WWUS55 KCYS 130115
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
715 PM MDT SUN JUN 12 2011
NEC045-130125-
/O.EXP.KCYS.SV.W.0023.000000T0000Z-110613T0115Z/
DAWES NE-
715 PM MDT SUN JUN 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DAWES COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM AS IT
MOVES EASTWARD NORTH OF CHADRON.
TO REPORT ANY SEVERE WEATHER WITH THIS THUNDERSTORM...CONTACT YOUR
NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE IN CHEYENNE.
LAT...LON 4288 10332 4300 10339 4301 10339 4301 10289
4291 10285
TIME...MOT...LOC 0115Z 246DEG 28KT 4304 10305
$$
TJTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 6:14 PM MDT, 34 minutes earlier.
Area forecast discussion, Jun 12, 6:14 PM MDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 614 PM MDT SUN JUN 12 2011 .AVIATION...00Z TAF ISSUANCE SCATTERED CONVECTION ONGOING OVER PORTIONS OF THE WESTERN NEBRASKA PANHANDLE WILL CONTINUE TO MOVE EAST AND NORTHEAST...AND SHOULD EXIT THE AREA BY 03Z. BRIEF MVFR CIGS/VSBYS WILL BE POSSIBLE WITH THE ACTIVITY. HAVE INCLUDED VCTS AT KCDR...KBFF AND KAIA. OTHERWISE...VFR WILL PREVAIL THROUGH MONDAY. A FEW OF THE SHORT RANGE MODELS ARE BRINGING IN LOW CIGS AND PATCHY FOG FOR THE SOUTHERN PANHANDLE OVERNIGHT...BUT MAJORITY KEEP THIS AREA VFR. WILL MENTION SCT015 FOR KAIA AND KSNY BETWEEN 10Z AND 15Z AND REVIEW 00Z DATA FOR POSSIBLE INCLUSION OF MVFR OR IFR CONDITIONS. SOUTHERLY WINDS WILL BE GUSTY THROUGH EARLY THIS EVENING...THEN DIMINISH. WINDS WILL SHIFT TO THE WEST AND NORTHWEST ON MONDAY AS A WEAK FRONT PASSES THROUGH THE AREA. && .PREV DISCUSSION... /ISSUED 1247 PM MDT SUN JUN 12 2011/ SHORT TERM...TONIGHT THROUGH TUESDAY... MAIN FORECAST PROBLEM WILL BE THE POSSIBILITY OF SEVERE WEATHER THIS AFTERNOON AND EVENING. 18Z SURFACE ANALYSIS SHOWS AN AREA OF LOW PRESSURE OVER NORTH CENTRAL WYOMING WITH A BOUNDARY EXTENDING NORTH INTO MONTANA AND SOUTH INTO NORTHWEST COLORADO. THE CIRCULATION FROM HIGH PRESSURE OVER THE GREAT LAKES IS COMBINING WITH THE LOW TO PRODUCE DECENT SOUTH TO SOUTHEAST SURFACE WINDS IN THE EASTERN CWA WHICH IS ADVECTING DEW POINTS IN EXCESS OF 50 DEGREES WELL INTO CANADA. THE 5H ANALYSIS FROM 12Z SHOULD A DEEP TROUGH FROM WESTERN CANADA SOUTH INTO SOUTHERN CALIFORNIA. THIS FEATURE IS EASILY SEEN ON THE WATER VAPOR IMAGERY. DECENT COLD AIR BOTH 5/7H WILL CREATE STEEP LAPSE RATES TODAY. AT 1830Z THE 88D IS STILL PPINE. LAPS AND SPC MESOSCALE ANALYSIS SHOWING UNSTABLE AIR IN THE PANHANDLE WITH A WEAK CAP STILL HOLDING. SOME CU HAS DEVELOPED OVER KCYS. MODELS IN AGREEMENT WITH VERY UNSTABLE AIR OVER PANHANDLE THIS AFTERNOON AND EVENING. CONVECTIVE TEMPERATURE IS AROUND 80 SO SHOULD BE ABLE TO GET THINGS FIRING HERE AND TO THE EAST IN A COUPLE OF HOURS. EVEN THOUGH THERE WILL BE SOME WEAK SHEAR TODAY LOOKS LIKE HAIL AND WINDS WILL BE THE BIGGEST THREAT. AFTER CONVECTION DIES DOWN TONIGHT SOME LOW CLOUDS ARE POSSIBLE WITH THE HIGHER MOISTURE IN THE PANHANDLE. MONDAY SHOULD HAVE ANOTHER CHANCE OF STORMS BUT WITH DRIER AIR WORKING ITS WAY IN FROM THE WEST MOST OF THE CONVECTION WILL BE IN THE EXTREME EASTERN PORTION OF THE CWA. AS THIS SYSTEM MOVES THROUGH TODAY IT SHOULD RESULT IN THE NEXT TWO DAYS BEING A LITTLE COOLER. LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... A SHORTWAVE RIDGE WILL BE OVER THE REGION ON WEDNESDAY IN ADVANCE OF THE NEXT UPSTREAM UPPER LOW. THAT FEATURE WILL BE THE MAIN INFLUENCE ON THE WEATHER FOR THE CWA FROM THURSDAY AND THROUGH NEXT WEEKEND. BY 00Z THURSDAY...THE UPPER LOW WILL BE OVER THE PACIFIC NORTHWEST. THE ECMWF IS FURTHER EAST WITH THE FEATURE THAN THE GFS AT THAT TIME AND CONTINUES THAT TREND THROUGH THE END OF THE WEEK. THE UPPER LOW WILL MOVE SLOWLY EAST DURING THAT TIME AND BY 00Z SATURDAY WILL BE OVER SOUTHERN SASKATCHEWAN OR SOUTHERN ALBERTA. THE STORM THEN ROTATES BACK WEST WITH THE ECMWF HAVING A LARGER AMPLITUDE TROUGH OVER THE ROCKIES THAN SUNDAY THAN THE GFS. IN GENERAL...BROAD AND WEAK CYCLONIC FLOW ALOFT WILL BE OVER THE REGION THE END OF THIS WEEK AND NEXT WEEKEND WITH THE FLOW ALOFT MAINLY FROM THE WEST SOUTHWEST. MODELS DEPICT A SURFACE TROUGH AROUND THE EASTERN WYOMING BORDER DURING THAT TIME. LOW LEVEL MOISTURE AND INSTABILITY WILL BE GREATER TO THE EAST OF THAT BOUNDARY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE OVER THE PANHANDLE EACH DAY...WITH LESS NUMEROUS SHOWERS AND LATE DAY THUNDERSTORMS FROM SOUTH CENTRAL TO EAST CENTRAL WYOMING. TEMPERATURES WILL BE ABOVE NORMAL FOR THIS PART OF THE FORECAST WITH THE WARMEST DAY STILL LOOKING TO BE ON THURSDAY. AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL AERODROMES. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP WITH GREATEST CONCENTRATION EAST OF INTERSTATE 25. PATCHY AREAS OF IFR/MVFR CONDITIONS MAY FORM IN THE PANHANDLE OVERNIGHT. FIRE WEATHER...WEAK COLD FRONT WILL MOVE ACROSS THE DISTRICT THIS AFTERNOON AND TRIGGER THUNDERSTORM ACTIVITY MAINLY EAST OF INTERSTATE 25. BRISK SOUTH TO SOUTHWEST WINDS ASSOCIATED WITH THIS FEATURE WITH SOME GUSTS EXPECTED TO APPROACH 35 KNOTS IN ALBANY AND CARBON COUNTIES. THESE AREAS WILL ALSO SEE RELATIVE HUMIDITY DROP INTO THE TEENS BUT WITH GREEN FUELS...FIRE WEATHER CONCERNS REMAIN LOW. HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR MOST RIVERS FLOWING OFF THE SIERRA MADRE AND SNOWY RANGES TODAY AND WILL CONTINUE INTO THE UPCOMING WEEK. FLOOD WARNINGS ALSO REMAIN IN EFFECT FOR THE LOWER NORTH PLATTE RIVER BETWEEN HENRY AND MINATARE. TEMPERATURES WILL CONTINUE TO BE WARM OVER THE CWA THROUGH THE WEEK WITH ABOVE NORMAL READINGS EXPECTED. THE WARMER TEMPERATURES WILL KEEP THE SNOW MELT GOING AT A FAIRLY STEADY RATE OF ABOUT AN INCH OF SNOW WATER EQUIVALENT A DAY...WITH GREATER RATES POSSIBLE LATE THIS WEEK CORRESPONDING TO THE WARMEST DAYS. WATER LEVELS WILL REMAIN HIGH FOR THIS WEEK...WITH ANOTHER CREST POSSIBLE LATE THIS WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER/AVIATION...GRIFFITH LONG TERM/HYDROLOGY...WEILAND AVIATION UPDATE...JAMSKI
Hazardous weather outlook, Jun 12, 11:59 AM MDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1159 AM MDT SUN JUN 12 2011 WYZ101-103>107-109>119-131800- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1159 AM MDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON ACROSS THE AREA. SOME OF THE STORMS EAST OF THE LARAMIE RANGE COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXISTS FOR MONDAY. RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM RESERVOIR RELEASES UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-108-131800- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY- 1159 AM MDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON. SOME OF THE STORMS COULD BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE IN EXTREME NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE AND UP INTO EAST CENTRAL WYOMING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXISTS FOR MONDAY...WITH A FEW BECOMING SEVERE IN THE AFTERNOON. RIVERS WILL REMAIN HIGH DUE TO MOUNTAIN SNOW MELT AND UPSTREAM RESERVOIR RELEASES UNTIL FURTHER NOTICE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 12, 1:55 PM MDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 155 PM MDT SUN JUN 12 2011 WYZ102-122100- NIOBRARA COUNTY WY- 155 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NIOBRARA COUNTY UNTIL 300 PM MDT... AT 150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF EDGEMONT...MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM. GRIFFITH
Special weather statement, Jun 12, 2:29 PM MDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 229 PM MDT SUN JUN 12 2011 WYZ102-122115- NIOBRARA COUNTY WY- 229 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NIOBRARA COUNTY UNTIL 315 PM MDT... AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF REDBIRD...OR 26 MILES NORTH OF LUSK...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... REDBIRD... MULE CREEK JUNCTION... TJT
Local storm report, Jun 12, 3:00 PM MDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
300 PM MDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM TORNADO MULE CREEK JUNCTION 43.38N 104.22W
06/12/2011 NIOBRARA WY LAW ENFORCEMENT
&&
GRIFFITHSpecial weather statement, Jun 12, 6:04 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 604 PM MDT SUN JUN 12 2011 NEZ019-020-054-130045- BANNER NE-KIMBALL NE-SCOTTS BLUFF NE- 604 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SCOTTS BLUFF...EXTREME NORTHWESTERN KIMBALL AND BANNER COUNTIES UNTIL 645 PM MDT... AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF HARRISBURG...OR 24 MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISBURG... WILDCAT HILLS STATE RECREATION AREA... GERING... TJT
Special weather statement, Jun 12, 6:17 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 617 PM MDT SUN JUN 12 2011 NEZ002-095-130045- DAWES NE-NORTH SIOUX NE- 617 PM MDT SUN JUN 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIOUX AND NORTHWESTERN DAWES COUNTIES UNTIL 645 PM MDT... AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AGATE DAM RESERVOIR...OR 24 MILES NORTHWEST OF CHADRON...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH LOCALLY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHWESTERN DAWES COUNTY. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TJT
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:09 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 22 min |
| Jun 13, 4:01 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 59 min |
| Jun 13, 5:07 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 53 min |
| Jun 13, 5:26 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 64 min |
| Jun 13, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.